# SDR AALA202204269175

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 737
- Aircraft serial: 40631
- Aircraft time: 21,186 hours, 2,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER FOR ESCAPE PATH LIGHTING IN FRONT OF DOGHOUSE BEHIND SEAT 30D IS BROKEN. REPLACED LIGHT COVER (AALA202204261390) AND BEZEL (AALA202204269175) PER AMM 33-51-06.
